# SDR SWAA2024052177556

- Difficulty date: April 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241ABF HAS MULTIPLES INSERTS CORRODED AND THE HONEYCOMB AT THE AFT EDGE DAMAGED. (MARKED)<[01] FAULT TTG8Q00SW3WT WILL BE RESOLVED ON FAULT TTG8Q00SUQQW.;[02] REJECTED AMT UPDATE FOR DOCUMENTATION ONLY; HONEYCOMB DAMAGE WILL NOT BE RESOLVED ON INSERTS FAULT TTG8Q00SUQQW.;[03] CORRECTIVE ACTION 1. WRITTEN IN ERROR.;[04] EDITED MEASUREMENTS TABLE.;[05] VERIFIED CORRECTIVE ACTIONS 3 AND 4.;[06] FLOOR PANEL 241ABF WITH MULTIPLES INSERTS CORRODED AND THE HONEYCOMB AT THE AFT EDGE DAMAGED AS MARKED WAS REPAIRED PER SRM 53-00-50-2R-6.;[07] VERIFIED CORRECTIVE ACTION #6
